Separating plane convex sets.
Mathematica Scandinavica, Tome 66 (1990) no. 1, pp. 44-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1990__66_1_167092,
author = {Meir Katchalski and Rafael Hope},
title = {Separating plane convex sets.},
journal = {Mathematica Scandinavica},
pages = {44--46},
year = {1990},
volume = {66},
number = {1},
zbl = {0742.52001},
url = {http://geodesic.mathdoc.fr/item/MS2_1990__66_1_167092/}
}
Meir Katchalski; Rafael Hope. Separating plane convex sets.. Mathematica Scandinavica, Tome 66 (1990) no. 1, pp. 44-46. http://geodesic.mathdoc.fr/item/MS2_1990__66_1_167092/